Heavy Snow, Porter
- When
- March 1, 5:00 PM CST to March 2, 8:00 AM CST
- Where
- Porter forecast zone
- Reported by
- Park/Forest Service
- Coordinates
- 41.509, -87.073 (the zone’s center; the record gives no point)
A low pressure system brought a few inches of snow to the region but a lake effect snow band focused over portions of Porter County resulting in a swath of 6 to 9 inches of snow. 4 inches near Lakes of the Four Seasons.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LOT wrote it up.
A low pressure system brought a few inches of snow to the region but a lake effect snow band focused over portions of Porter County resulting in a swath of 6 to 9 inches of snow. Some of the highest snow reports include: 8.7 inches near Porter; 8.4 inches near Portage; and 6.4 inches near Lakes of the Four Seasons.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before the first event at Mar 1, 4:15 PM CST, 45 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
415 PM CST SAT MAR 1 2014
.DISCUSSION...
317 PM CST
SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...
THE MAIN FORECAST CONCERNS CONTINUE TO CENTER ON THE SNOW AMOUNTS
TONIGHT INTO SUNDAY...WITH A GOOD POTENTIAL FOR A PERIOD OF MODERATE
TO HEAVY SNOW THIS EVENING.
WATER VAPOR IMAGERY THIS AFTERNOON DEPICTS A VERY IMPRESSIVE
MID/UPPER CIRCULATION ACROSS THE EASTERN PACIFIC...NOW APPROACHING
THE SOUTHERN CALIFORNIA COAST. THIS CLOSED SYSTEM WILL TRANSITION
BACK TO AN OPEN WAVE WHILE SHIFTING EASTWARD ACROSS THE SOUTHERN
ROCKIES TONIGHT...THEN ACROSS THE OZARKS AND TENNESSEE VALLEY LATE
SUNDAY AND SUNDAY NIGHT.
A STRONG BELT OF UPPER LEVEL WESTERLIES HAS SET UP ACROSS THE
NORTHERN CONUS ALONG THE SOUTHERN PERIPHERY OF THE VORTEX OVER THE
HUDSON BAY. THIS STRONG FLOW IS EJECTING NUMEROUS SMALLER SCALE
SHORT WAVE DISTURBANCES EASTWARD ACROSS MINNESOTA AND IOWA THIS
AFTERNOON. THESE FEATURES APPEAR TO BE INDUCING SOME ENHANCED ASCENT
ACROSS SOUTHERN WISCONSIN AND FAR NORTHERN ILLINOIS...AS NOTED BY
THE MORE INTENSE AREAS OF SNOWFALL SHOWING UP ON RADAR. ALTHOUGH THE
SNOW HAS MAINLY BEEN ACROSS FAR NORTHERN ILLINOIS AND SOUTHERN
WISCONSIN THUS FAR...THE SNOW WILL GRADUALLY DEVELOP SOUTHWARD
ACROSS ALL OF NORTHERN ILLINOIS OVER THE NEXT COUPLE HOURS AS A
STOUT BAROCLINIC ZONE...ASSOCIATED WITH AN 850 MB FRONT...SAGS
SOUTHWARD INTO THIS EVENING. THIS WILL SET UP A FEW HOUR PERIOD OF
SOME DECENT SNOW ACROSS THE AREA THIS EVENING AS SOME GOOD
FRONTOGENETIC INDUCED FORCING FOR ASCENT SETS UP OVER THE AREA. THIS
GOOD FORCING SHOULD ALSO CORRESPOND WITH SOME DECENT MID AND UPPER
LEVEL LAPSE RATES...PER BOTH MODEL AND OBSERVED SOUNDINGS...LIKELY
SUPPORTING SOME MODERATE TO HEAVY RATES AT TIMES.
IT APPEARS THAT THIS STRONGLY FORCED SNOW EVENT WILL BE FAIRLY SHORT
LIVED...ESPECIALLY ACROSS NORTHERN ILLINOIS. MODEL GUIDANCE
CONTINUES TO SUGGEST THAT THE BAROCLINIC ZONE WILL REMAIN RATHER
PROGRESSIVE ACROSS THE REGION TONIGHT AS A STRONG ARCTIC HIGH
CONTINUES TO PUSH SOUTHWARD FROM THE NORTHERN PLAINS.
THEREFORE...ALTHOUGH THERE WILL LIKELY BE SOME GOOD RATES AT TIMES
THIS EVENING...IT APPEARS THAT A SHORTER DURATION WILL KEEP SNOW
TOTALS IN CHECK...LIKELY REMAINING LOWER THAN PREVIOUSLY THROUGH. AS
SUCH...I THINK MOST AREAS WILL END UP CLOSER TO A 2 TO 4 INCH RANGE
ACROSS THE AREA TONIGHT...WITH SOME AMOUNTS UP TO 5 INCHES POSSIBLE
IN SOME AREAS.
THE SNOW WILL GRADUALLY SHIFT SOUTHWARD ACROSS MY SOUTHERN COUNTIES
LATER THIS EVENING...WHILE ENDING FAR NORTH LATER TONIGHT. IT
APPEARS THAT THE MAIN EFFECTS FROM THE SOUTHWEST SYSTEM WILL REMAIN
SOUTH OF THE AREA LATER SUNDAY AND SUNDAY NIGHT. A NORTHERN STREAM
WAVE IS FORECAST TO DIG SOUTHWARD ALONG THE SOUTHWESTERN PERIPHERY OF
THE VORTEX OVER THE HUDSON BAY BY SUNDAY EVENING. THIS SYSTEM WILL
LIKELY CONTINUE TO DRIVE THE SOUTHERN STREAM SYSTEM EASTWARD ACROSS
THE SOUTHERN CONUS THROUGH MONDAY. IN ADDITION...DRIER AND COLDER
AIR WILL CONTINUE TO BE FORCED SOUTHWARD ACROSS THE AREA AS THE
ARCTIC HIGH CONTINUES TO BUILD IN ACROSS THE UPPER MIDWEST.
THEREFORE...IT APPEARS THAT SNOW AMOUNTS MAY END UP UNDER 6 INCHES
ACROSS EVEN MY SOUTHERN COUNTIES AS WELL. THE SNOW MAY TO OVER FOR
MOST AREAS BY EARLY AFTERNOON ON SUNDAY.
THE ONLY OTHER THREAT FOR SNOW...WILL BE FROM SOME LAKE EFFECT SNOW
SHOWERS SUNDAY AND SUNDAY NIGHT. MODEL SOUNDINGS INDICATE
THERMODYNAMICS FAVORABLE FOR SOME SNOW SHOWERS. SOME OF THE
HIGHER RES GUIDANCE EVEN SUGGESTS THAT A MESO LOW MAY SHIFT DOWN THE
LAKE DURING THE DAY SUNDAY...POSSIBLY RESULTING IN SOME BETTER
ORGANIZED SNOW SHOWERS. HOWEVER...IT APPEARS THAT THIS ACTIVITY MAY
REMAIN OFF THE NORTHEASTERN ILLINOIS SHORES...AS THE FLOW SHOULD
REMAIN MORE NORTHWEST. IN SPITE OF THIS...I DID LEAVE SOME LOW END
POPS NEAR THE LAKE FOR THE MENTION OF SNOW SHOWERS. ANY SHOWERS
THAT COME ONSHORE WILL BE CAPABLE OF PRODUCING SOME MINOR
ACCUMULATIONS FOR AREAS NEAR THE LAKE...BUT THIS DOES NOT APPEAR TO
BE A SIGNIFICANT EVENT.
THE MAIN STORY AFTER THE SNOW WILL BE A RETURN TO SOME COLD AIR. IT
APPEARS THAT TEMPS WILL BE HELD IN THE TEENS IN MOST AREAS SUNDAY
AND MONDAY...POSSIBLY REBOUNDING BACK INTO THE LOW 20S BY TUESDAY.
OVERNIGHT LOWS LOOK TO FALL BELOW ZERO ACROSS THE WESTERN HALF OF
THE CWA...AND DANGEROUS WIND CHILLS OF 20 BELOW COULD DEVELOP AGAIN
SUNDAY NIGHT INTO EARLY MONDAY.
KJB
LONG TERM...WEDNESDAY THROUGH SATURDAY...
LARGE SCALE PATTERN IN THE EXTENDED WILL CONTINUE TO SUPPORT WELL
BELOW NORMAL HIGH/LOW TEMPS...WITH LOW CHANCE POSSIBILITIES FOR
PRECIP DURING THE PERIOD.
GENERAL WEST/NORTHWEST FLOW ALOFT WILL USHER IN SEVERAL WAVES OF
ENERGY THROUGH MID WEEK...WITH MODELS IN FAIR AGREEMENT WITH THESE
FEATURES AND RESULTANT QPF. ALTHOUGH THE GFS APPEARS TO VARY WITH
THE STRENGTH OF A MORE DEFINED SHORTWAVE TROUGH BY LATE WEDNESDAY
INTO THURSDAY...AND THEN IS A TAD MORE BULLISH WITH ITS ASSOCIATED
PRECIP. NONETHELESS...WHATEVER DEVELOPS SHOULD BE RATHER
PROGRESSIVE AND QUICKLY EXIT...AND WITH THERMAL PROFILES
SUPPORTIVE OF ALL SNOW DURING THIS PERIOD. PATTERN TRIES TO BECOME
MORE ACTIVE LATE IN THE WORK WEEK WHILE SHOWING SIGNS OF SLIGHT
WARMING...AS LARGE SCALE PATTERN BECOMES MORE AMPLIFIED OVER THE
CENTRAL CONUS WHILE LARGE VORT MAX SHIFTS EAST THROUGH SOUTHERN
CANADA. TAIL END OF THIS ENERGY WILL APPROACH THE REGION BY LATE
IN THE WORK WEEK...AS WINDS BACK AND WAA OCCURS OUT AHEAD OF IT.
THIS SHOULD SUPPORT SOME WARMER TEMPS IN THE MID TO UPPER 30S BY
FRIDAY...WITH A MIX OF RAIN AND SNOW THEN POSSIBLE AS ASSOCIATED
SURFACE TROUGH/FRONT MOVE OVER THE AREA. ALTHOUGH...THIS WARMING
WILL BE BRIEF AS COLDER AIR SHOULD FILTER IN ON THE BACKSIDE OF
THIS SYSTEM WITH WELL BELOW NORMAL TEMPS ONCE AGAIN EXPECTED INTO
THE WEEKEND.
RODRIGUEZ
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 22Z...
* LIGHT SNOW INCREASING WITH VIS DROPPING TO IFR BY EVENING. SOME
POTENTIAL FOR BRIEF LIFR.
* SNOW DECREASING IN INTENSITY BY MIDNIGHT...WITH LINGERING LIGHT
SNOW THROUGH PRE-DAWN SUNDAY. FLURRIES/OCCASIONAL LIGHT SNOW
SHOWERS WITH MINIMAL IMPACT INTO SUNDAY AFTERNOON.
* NORTHEAST WINDS FOR MDW WITH SMALL LAKE-INDUCED CIRCULATION
EARLY THIS EVENING...OTHERWISE GENERALLY NORTH WINDS.
RATZER
//DISCUSSION...UPDATED 18Z...
LATEST RADAR TRENDS AND AREA METARS SUGGEST LIGHT SNOW COULD BEGIN
A BIT EARLIER THAN PREVIOUSLY EXPECTED BUT STILL LOOKING AT LATE
THIS AFTERNOON TOWARD EVENING FOR THE HEAVIEST AMOUNTS. OVERALL
TOTALS NOT TOO IMPRESSIVE...AT LEAST IN TERMS OF THIS WINTER...BUT
INCH PER HOUR AMOUNTS WOULD BE POSSIBLE FOR A TIME THIS EVENING
AROUND THE 22Z TO 00Z HIGH TRAFFIC PERIOD. NOT CERTAIN ABOUT
DURATION OF THIS EVENT BUT SNOW SHOULD BE MOSTLY WRAPPED UP BY
SUNDAY MORNING...ASIDE FROM LINGERING FLURRIES OR LIGHT LAKE
EFFECT.
LENNING
//ORD AND MDW CONFIDENCE...UPDATED 22Z...
* MEDIUM-HIGH CONFIDENCE ON TIMING LOWER VIS/CIG IN HEAVIER SNOW
THROUGH THIS EVENING.
* MEDIUM-HIGH CONFIDENCE IN WIND DIRECTION THIS EVENING...HIGH
CONFIDENCE REMAINDER OF PERIOD.
RATZER
//OUTLOOK FOR ORD/MDW FOR 00Z MONDAY-12Z SATURDAY...UPDATED 12Z...
SUNDAY NIGHT...CHANCE FOR SNOW SHOWERS WITH IFR/MVFR POSSIBLE.
MONDAY THROUGH FRIDAY...MAINLY VFR WITH PERIODIC LOW CHANCES FOR
LIGHT SNOW.
MDB
&&
.MARINE...
1248 PM CST
BY AND LARGE RELATIVELY QUIET WEATHER IS EXPECTED ON THE LAKE THE
NEXT WEEK OR SO...THE ONE EXCEPTION IS THE POTENTIAL FOR BRISK
NORTHERLY WINDS SUNDAY. HIGHER RESOLUTION MODELS DEPICT A LAKE
ENHANCED MESO-LOW DEVELOPING AND DROPPING SOUTH DOWN THE LAKE
RESULTING IN A TIGHTER PRESSURE GRADIENT...PARTICULARLY OVER THE
WESTERN HALF OF THE CENTRAL/SOUTHERN PORTIONS OF THE LAKE. COULD
SEE A PERIOD OF 25-30KT NORTHERLY WINDS TRACK SOUTH DOWN THE LAKE
ON THE WESTERN FLANK OF THIS SMALL SCALE LOW PRESSURE SUNDAY.
GIVEN PRETTY GOOD AGREEMENT ON THIS FEATURE IN THE HIGHER RES
GUIDANCE WILL BE ISSUING A SMALL CRAFT ADVISORY TO COVER THIS
PERIOD OF HIGHER WINDS.
IZZI
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...WINTER WEATHER ADVISORY...ILZ023-ILZ032-ILZ033-ILZ039...9 PM
SATURDAY TO MIDNIGHT MONDAY.
WINTER WEATHER ADVISORY...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-
ILZ010-ILZ011-ILZ012 UNTIL 4 AM SUNDAY.
WINTER WEATHER ADVISORY...ILZ013-ILZ014-ILZ019-ILZ020-ILZ021-
ILZ022 UNTIL 9 AM SUNDAY.
IN...WINTER WEATHER ADVISORY...INZ001-INZ002 UNTIL MIDNIGHT MONDAY.
WINTER WEATHER ADVISORY...INZ010-INZ011-INZ019...9 PM SATURDAY
TO MIDNIGHT MONDAY.
LM...SMALL CRAFT ADVISORY...LMZ740-LMZ741-LMZ742-LMZ743-LMZ744-
LMZ745...6 AM SUNDAY TO 9 PM SUNDAY.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 409 PM CST SAT MAR 1 2014 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 022215- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 409 PM CST SAT MAR 1 2014 /509 PM EST SAT MAR 1 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. SEVERAL INCHES OF SNOW IS EXPECTED. LOCALIZED RIVER FLOODING WILL BE POSSIBLE ALONG PORTIONS OF THE ILLINOIS AND KANKAKEE RIVERS. THERE IS AN INCREASED RISK OF LOCALIZED FLOODING DUE TO ICE JAMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SNOW WILL END FROM NORTH TO SOUTH SUNDAY INTO SUNDAY EVENING. ADDITIONAL SNOW ACCUMULATION OF A FEW INCHES IS POSSIBLE... MAINLY SOUTH OF INTERSTATE 80. LAKE EFFECT SNOW SHOWERS MAY PRODUCE MINOR SNOW ACCUMULATIONS SUNDAY AFTERNOON THROUGH MONDAY MORNING NEAR LAKE MICHIGAN ACROSS NORTHEAST ILLINOIS AND NORTHWEST INDIANA. WIND CHILL READINGS OF 15 BELOW TO 25 BELOW ZERO ARE EXPECTED MONDAY MORNING. LOCALIZED RIVER FLOODING WILL BE POSSIBLE ALONG PORTIONS OF THE ILLINOIS AND KANKAKEE RIVERS. THERE IS AN INCREASED RISK OF LOCALIZED FLOODING DUE TO ICE JAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && LMZ740>745-022215- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 409 PM CST SAT MAR 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG WINDS MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT ON SUNDAY. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-022215- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 409 PM CST SAT MAR 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
321 PM CST SAT MAR 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM SNOW SOUTH BELOIT 42.48N 89.03W
03/01/2014 M2.0 INCH WINNEBAGO IL PUBLIC
SNOW TOTAL SINCE NOON RELAYED VIA FACEBOOK. 1 INCH FELL
OVERNIGHT.
&&
RCPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
322 PM CST SAT MAR 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM SNOW ROUND LAKE BEACH 42.38N 88.08W
03/01/2014 E1.0 INCH LAKE IL PUBLIC
ESTIMATED SNOW SO FAR THIS AFTERNOON VIA FACEBOOK.
&&
RCPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
417 PM CST SAT MAR 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM SNOW BELVIDERE 42.25N 88.85W
03/01/2014 M1.8 INCH BOONE IL TRAINED SPOTTER
STORM TOTAL SO FAR
&&
ACSThe national radar mosaic for the moment the first event began.
1 heavy snow. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Indiana in 2014Every state in 2014This day in weather historyWarnings in Indiana, March 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 506898.